Wednesday, July 07, 2010

I should post a long and complicated thing I wrote last week about my feelings about finishing treatment.

instead, a random wondering: does coming off Tamoxifen make you really, really thirsty? I can't find much online, apart from a warning that withdrawal could lead to "hot flashes, weight gain and emotional lability". which I thought was menopause.

when you've been on it a long time (one site said) the half-life can be up to seven days. so that would make today about right to be really withdrawing. plus I'd be due for my Zoladex shot today. so the physical recovery, if there is one, would start about now.

what I'm really wondering is will I get my periods back? oh, and when I'll screw up the nerve to discuss baby #2 with my husband.

thank you
Post a Comment

Subscribe to Post Comments [Atom]

<< Home

This page is powered by Blogger. Isn't yours?

Subscribe to Posts [Atom]